Skip to Content

Can neurontin make you feel drunk dizzie?

Responses (6)

kaismama 21 Mar 2013

It certainly can until you get used to it.

chrissy12 21 Mar 2013

Yes. Dizzy, sleepy and disorientated. ESPECIALLY if you take more than the prescribed dosage. Please be careful with this med. You can become addicted to it and have withdrawals from it once stopping.

Anonymous 22 Mar 2013

msbates, The others are very correct. My husband has a pinched nerve in his elbow, from falling down the stairs, while we were moving, and they prescribed it to him, and he took one dose, and couldnt take it. I told him to give it a little time, and it would go away, or might. He wouldn't listen. Men. Just playing. Really, it overwhelmed him. And he didn't want to take it again, to give it time. Shows you how different people are. I had minor simular reactions, but they went away, very quickly, and it is supposed to be a good drug. It made my feet and ankles swell, is why I had to stop taking it. Much luck with it yourself though. People react differently to different meds. It may go away in a day or too. If not, consult your doctor. I wish you the very best. Ruthie

endlessPred 24 Mar 2013

Been on it for a month because of shingles. Nasty case. It has done wonders for me. I started to wean it down but now need to go up as the shingles are getting up there again in burning pain as well as neuropathy again. A take time to adjust and see how it goes. And, of course, no actual drinking while you are on it. :-). Be careful getting up and catch your breath before you stand and start walking. Usually dizziness will go away quickly. Karen

butterflylynn 26 Mar 2013

As others have said that this drug usually takes a little while for that side effect to go away. But I would give it about 3 weeks & if it is not easing up you need to contact your Dr. as this might actually be that you are allergic to it.

It is a very good medication so hopefully you will adjust to this medication.

yearsofit 23 Apr 2013

As with many drugs, one person might get side effects, another none. After the initial adjustment of getting use to this med, I occasionally had the feeling as if I drank a six pack of beer. Fortunately, I journal about meds, health care visits, symptoms I feel, good/bad day, and general circumstances for the day. I discovered when I had drank Squirt or other citrus drinks (that state only citrus as an ingredient, but have grapefruit) that I would get this result. It took me a while to see the pattern. Currently, citrus is all that is required for labeling. They do not have to say grapefruit. It usually says to stay away from grapefruit on the med paper you get with your prescription. A Canadian study spurred an argument whether it takes more grapefruit than what you get in a soda or drink to be a problem. One person I know on neurontin was eating grapefruit regularly with no problems. I may be unusual, but I know for a fact a bottle of Squirt interacts for me.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions